# SDR HALA2011091200417

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,729 hours, 38,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP DOOR JAMB LWR SIDE HAS SEVERAL SPOTS OF CORROSION.  REMOVED CORROSION AT AFT CARGO COMP DOOR JAMB LWR SIDE(PAN).  AFTER CORROSION REMOVAL FOUND AREA LWR DOOR JAMB (PAN) OUT OF LIMITS IN REF WITH SRM 53-00-00. ACCOMPLISHED REPAIR FOR DOOR JAMB PAN IAW SRM 53-20-15-2R7, REPAIR 7.
